# SDR QXEA2010070800384

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT SIDE SEAT TRACK HAS CORROSION BETWEEN FS 677-708.  BLENDED CORROSION ON RT SIDE SEAT TRACK, ORIGINAL THICKNESS .260.  REMOVED .042 MAX ALLOWABLE IS .035, REMAINING MATERIAL IS .218.  BLEND IS OUT OF LIMITS IAW REO 670-53-00-013.  R & R RT SIDE SEAT TRACK IAW AMM 53-00-49-400-801-A03.
